# SDR USAAF98027

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: D76351001
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MSP - FLT 1756 - ON SHORT FINAL APPROACH AT MSP,  WAS UNABLE TO MOVE THE LANDING GEAR HANDLE TO THE DOWN POSITION.  THE ALTERNATE LANDING GEAR EXTENSION PROCEDURE WAS USED TO LOWER THE LANDING GEAR.  GEAR FELL AND THREE GREENS WERE ILLUMINATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  GEAR WAS PINNED AND AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE CLEANED LANDING GEAR VALVE AND LUBED SAME AT NOSE GEAR WHEEL WELL.  OPS CHECK HANDLE SEVERAL TIMES.  RESET ALTERNATE GEAR EXTENSION HANDLE, REMOVED GEAR PINS.  AIRCRAFT OK FOR FERRY FLIGHT TO PIT.  AT PIT, MAINTENANCE REPLACED THE TELEFLEX CABLE THAT ATTACHES TO THE GEAR HANDLE ROD ASSEMBLY AND THE FORWARD TUBE ASSEMBLY.  (M)
